On the boundedness of asymptotic stability regions for the stochastic theta method

A. Bryden, D.J. Higham

Research output: Contribution to journalArticle

19 Citations (Scopus)
16 Downloads (Pure)

Abstract

The stochastic theta method gives a computational procedure for simulating ordinary stochastic differential equations. The method involves a free parameter, THgr. Here, we characterise the precise value of THgr beyond which the region of linear asymptotic stability of the method becomes unbounded. The cutoff point is seen to differ from that in the deterministic case. Computations that suggest further results are also given.
Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalBIT Numerical Mathematics
Volume43
Issue number1
DOIs
Publication statusPublished - Mar 2003

Keywords

  • almost sure stability
  • Euler-Maruyama
  • multiplicative noise
  • stochastic equations
  • differential equations

Fingerprint Dive into the research topics of 'On the boundedness of asymptotic stability regions for the stochastic theta method'. Together they form a unique fingerprint.

  • Cite this